I have erection problems since about 1.5 years. I am 32 years old and married. My weight is 80 kg and height is 5'7". I have no other health issues apart from the erection. Earlier, I was advised by a doctor to take Camne VID and LVate tablets for a month and I felt fine. Later, I discontinued those due to my work, travel and other work life. Whenever I have intercourse with my partner, I feel erection problem and my erection does not stay long. So, shall I continue with Camne VID? Please suggest a remedy for a good sex life.
Welcome to icliniq.com.
I have gone through your query and understand your concerns.
For further information consult a sexologist online --> https://www.icliniq.com/ask-a-doctor-online/sexologist
Was this answer helpful?|
And lesser activity causes imbalance of your hormonal levels, especially insulin- thereby causing weight gain and diabetes ... The odds are that insufficient sleep may increase the risk of obesity and also ... Read fullChildhood Obesity : An Ayurvedic Approach to its Management
.. and cultural environment play major roles in the increasing prevalence of childhood obesity worldwide. By following the guidelines on the basis of ayurvedic fundamentals, parents can effectively manage their child's obesity .. ... Read fullCan I have testosterone blockers to prevent testosterone production?
.. me make sure that I have understood your query. Basically you are a male and want to remain as a male but you need to avoid the manly transition and retain your feminine look. Please correct me if I am wrong. Well, there are many ways to do that. ... Read full
Ask your health query to a doctor online?Ask a Sexologist Now